# SDR AALA202412136609

- Difficulty date: December 12, 2024
- Submitted: December 13, 2024
- Operation: Air carrier
- Aircraft: N930AN
- Make and model: Boeing 737823
- Aircraft serial: 29529
- Aircraft time: 66,240 hours, 27,868 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EMERGENCY EXIT LIGHT BATTERY PACK M1672 REQUIRES REPLACEMENT DUE TO FAILURE. PER JOB CARD 08T21033001. REPLACED EMERGENCY LIGHT POWER SUPPLY BATTERY PACK M1672, OPERTIONAL CHECKS NORMAL. PER AMM 33-51-06.
